# SDR AALA2018080869022

- Difficulty date: August 2, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 21,410 hours, 8,601 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL ACTUATOR TRANFER FAULT, 3400 POUNDS TRAPPED FUEL.  REPLACED THE RELAYS 16QH AND 23QH IAW ESPM 20-46-50.  OPS CHECKED IAW AMM 28-28-00.  NO DEFECTS NOTED.
